Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Knee pain after climbing stairs, jogging, relief on massaging. How to improve fitness?

Hi Doctor, I am 51 years old, Male. I exercise in the gym for 50 mins 4 days a week and play golf 2 days a week. I weigh 77 kgs and am 165 cms (5 6 ) tall. I get this nagging pain in my knees when climbing stairs or after few days of jogging but it goes away with a good massage or few days rest. This is very irritating as I want to improve my fitness by more exercise. What should I do?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Thanks for posting your query.

You might developing osteoarthritis of knees.

You have to do regular physiotherapy of knee, try to reduce weight, tahe diet rich in calcium and vit.D3.

I suggest you to consult an orthopaedician nearby for a detailed examination. You may get the X-ray of the area affected under his/her guidance.

Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor